# SDR SWAA2022022243800

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT. B.S. 465-470; L.B.L. 24. / REMOVED AND REPLACED FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 400 TO REPAIR SPLICE @ BS 480+15 LBL 24 AND IAW SRM 53-00-53-2R-6 REPAIR 6
